Operators of stable type
Doklady Akademii Nauk, Tome 275 (1984) no. 2, pp. 306-309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_275_2_a10,
author = {V. I. Paulauskas and A. Yu. Ra\v{c}kauskas},
title = {Operators of stable type},
journal = {Doklady Akademii Nauk},
pages = {306--309},
year = {1984},
volume = {275},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_275_2_a10/}
}
V. I. Paulauskas; A. Yu. Račkauskas. Operators of stable type. Doklady Akademii Nauk, Tome 275 (1984) no. 2, pp. 306-309. http://geodesic.mathdoc.fr/item/DAN_1984_275_2_a10/